# SDR 2008UALA06044

- Difficulty date: October 9, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 72,664 hours, 8,934 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  EMERGENCY EXIT LIGHT INOP ROW 45 ABC THRU 57ABC.   DISCONNECTED CONNECTOR & FOUND DAMAGE TO SUPPLY WIRE. RECONNECTED LOOSE EMERGENCY LIGHT CONNECTOR. REPLACED BAD & WET SUPPLY WIRE FOR EMERGENCY LIGHT SYSTEM. OPS CK OK.
